Invariant theory for S 5 and the rationality of M 6
Compositio Mathematica, Volume 70 (1989) no. 1, p. 13-25
@article{CM_1989__70_1_13_0,
     author = {Shepherd-Barron, N. I.},
     title = {Invariant theory for $S\_5$ and the rationality of $M\_6$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {1},
     year = {1989},
     pages = {13-25},
     zbl = {0704.14044},
     mrnumber = {993171},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_1_13_0}
}
Shepherd-Barron, N. I. Invariant theory for $S_5$ and the rationality of $M_6$. Compositio Mathematica, Volume 70 (1989) no. 1, pp. 13-25. http://www.numdam.org/item/CM_1989__70_1_13_0/

1 F.A. Bogomolov and P.I. Katsylo: Rationality of some quotient varieties (in Russian), Mat. Sbornik 126 (1985), 584-589. | MR 788089 | Zbl 0591.14040

2 W. Fulton: Intersection Theory, Springer, 1984. | MR 732620 | Zbl 0541.14005

3 J.H. Grace and A. Young: The Algebra of invariants, Cambridge, 1903. | JFM 34.0114.01

4 D. Mumford and J. Fogarty: Geometric Invariant Theory, 2nd edn., Springer, 1982. | MR 719371 | Zbl 0504.14008

5 J.G. Semple and L. Roth: Introduction to Algebraic Geometry, Oxford, 1949 (reprinted, 1985). | MR 34048 | Zbl 0041.27903

6 C.S. Seshadri: Geometric reductivity over an arbitrary base, Adv. in Math. 26 (1977), 225-274. | MR 466154 | Zbl 0371.14009

7 H. Weber: Lehrbuch der Algebra, vol. 1, Brunswick, 1898. | JFM 29.0064.01